# SDR UPS06847468

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR ON F/O'S SIDE OF COCKPIT TROUBLESHOOTING IN PROGRESS     COULD NOT SMELL ANY TYPE OF ELECTRICAL ODOR WHEN OPERATING ALL FOUR ENGINES.
